Patient : Hi
My question is about Vitex agnus castus
I am 19 years old male and I take it in dosages 90mg and 180mg but not every day.
The purpose of taking it is to lower libido
The herb seems to work for me very well. Now I can concentrate on learning for my university
I am not taking any prescription medicine. I take only AtoZ vitamin and mineral complex and Omega 3 acids.
Rarely I use guarana pills or vinpocetine 5mg for mind boost.
Lately I do not sleep well so I take also 150to300mg valerian. I ran out of 5 HTP that I use to take before bed time 50to100mg.
I am absolutely healthy.
What sides effects can the Vitex agnus castus cause for me?
Is there any negative interaction between the herb and mentioned supplements?
Thank you for your response
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.